# SDR CA050323001

- Difficulty date: March 7, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 25,197 hours
- Engine: Allsn 250C30S
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 7645001078120
- Condition: Failed
- Location: Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) PRESSURE TRANSDUCER FAILED, GIVING A HIGH READING ON INDICATOR.
